# SDR CA151030020

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 10,559 hours
- Engine: Pwa R985AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47518
- Condition: Failed
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND FOUR FAILED STUDS ON NR 3 CYLINDER ASSEMBLY.   ALSO CRACK WAS SEEN ON FRONT CRANK CASE ADJACENT TO THE CYLINDER.
